A Note on Belyi's Theorem for Klein Surfaces

Köck B, Lau E (2010)
Quarterly Journal of Mathematics 61(1): 103-107.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
Singerman and the first named author have recently developed a real Belyi theory, leaving open a particular case in the proof of Belyi's theorem for Klein surfaces. We answer their question affirmatively by a descent argument which turns out to extend to a much more general context.
Erscheinungsjahr
Zeitschriftentitel
Quarterly Journal of Mathematics
Band
61
Ausgabe
1
Seite(n)
103-107
ISSN
PUB-ID

Zitieren

Köck B, Lau E. A Note on Belyi's Theorem for Klein Surfaces. Quarterly Journal of Mathematics. 2010;61(1):103-107.
Köck, B., & Lau, E. (2010). A Note on Belyi's Theorem for Klein Surfaces. Quarterly Journal of Mathematics, 61(1), 103-107. doi:10.1093/qmath/han034
Köck, B., and Lau, E. (2010). A Note on Belyi's Theorem for Klein Surfaces. Quarterly Journal of Mathematics 61, 103-107.
Köck, B., & Lau, E., 2010. A Note on Belyi's Theorem for Klein Surfaces. Quarterly Journal of Mathematics, 61(1), p 103-107.
B. Köck and E. Lau, “A Note on Belyi's Theorem for Klein Surfaces”, Quarterly Journal of Mathematics, vol. 61, 2010, pp. 103-107.
Köck, B., Lau, E.: A Note on Belyi's Theorem for Klein Surfaces. Quarterly Journal of Mathematics. 61, 103-107 (2010).
Köck, Bernhard, and Lau, Eike. “A Note on Belyi's Theorem for Klein Surfaces”. Quarterly Journal of Mathematics 61.1 (2010): 103-107.